# SDR DLL14972536

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1505220105
- Condition: Cracked
- Location: Bs1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN BULKHEAD WEB AND LWR CAP AT FS 1363 BULKHEAD.  REPAIRED PER AMOC ERA 331016-14AD.
